CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Li-J-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2000
Number of items: 1.

2000

Shi, J. P. and Liu, X. H. and Li, J. M. (2000) On the relation between the L-integral and the Bueckner work-conjugate integral. Journal of Applied Mechanics, 67 (4). pp. 828-829. ISSN 0021-8936. https://resolver.caltech.edu/CaltechAUTHORS:ABEjam00

This list was generated on Tue Aug 11 22:34:40 2020 PDT.